| Model Number |
2236-80-030 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the peripheral peg broke off during removal of apg trial.Broken piece was retrieved.No lot # on instrument.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was returned, however a photo was provided for review confirming the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.